TITLE

One-equation model for quasi-two-dimensional turbulent magnetohydrodynamic flows

AUTHOR(S)
Smolentsev, S.; Moreau, R.
PUB. DATE
July 2007
SOURCE
Physics of Fluids;Jul2007, Vol. 19 Issue 7, p078101
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In quasi-two-dimensional turbulent magnetohydrodynamic flows in a strong transverse magnetic field, three-dimensional effects and most of the Ohmic and viscous losses occur in the thin boundary layers at the flow-confining walls perpendicular to the magnetic field (Hartmann layers), while the bulk flow is essentially two-dimensional. A one-equation turbulence model capturing these specific flow features is introduced. The results are in fair agreement with the data obtained earlier in the MATUR experiment [K. Messadek and R. Moreau, J. Fluid Mech. 456, 137 (2002)].
ACCESSION #
26054104

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics